Translator Disclaimer
July 2008 John disks are local bilipschitz images of quasidisks
Ole Jacob Broch
Hiroshima Math. J. 38(2): 193-201 (July 2008). DOI: 10.32917/hmj/1220619456

Abstract

It is proved that all bounded John disks are local bilipschitz images of quasidisks. This makes it easy to prove many necessary conditions for John disks

Citation

Download Citation

Ole Jacob Broch. "John disks are local bilipschitz images of quasidisks." Hiroshima Math. J. 38 (2) 193 - 201, July 2008. https://doi.org/10.32917/hmj/1220619456

Information

Published: July 2008
First available in Project Euclid: 5 September 2008

zbMATH: 1208.30020
MathSciNet: MR2437570
Digital Object Identifier: 10.32917/hmj/1220619456

Subjects:
Primary: 30C62
Secondary: 30C20

Rights: Copyright © 2008 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.38 • No. 2 • July 2008
Back to Top